# SDR DU4R2006674

- Difficulty date: November 3, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Housing
- Condition: Corroded
- Location: Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291025 N/R 24877 CORROSION ON FRAME ON TOP OF LAV SERVICING HOUSING BS 1681 TO BS 1701. FABRICATED AND INSTALLED FRAME 17.3 INCH X 3.3 AND BEAM 4 INCHES X 1 INCH X 1 INCH AND 2 BRACKETS 1.3 INCH X 1.8 INCH AND 2 BRACKETS 2.5 INCHES X 1.5 INCH FROM 2024-T3 .032 INCH AND PLATE 9 INCH X 9 INCH FROM 2024-T3 .040 INCH IAW SRM 51-40-2, 51-20-01 AND 51-40-02.
